# SDR SWIA200921478

- Difficulty date: April 20, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 36,262 hours, 47,545 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 501119709
- Part serial: 3611
- Condition: Failed
- Location: Stdby Attitude
- Part time: 14,474 hours, 18,230 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7767 - BACK UP GYRO INOP.  REPLACED INDICATOR, PN 501-1197-09, SN OFF 3611.
